# SDR AALA20130311020

- Difficulty date: March 11, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 101,161 hours, 16,259 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,344 hours, 1,159 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED FUEL ODOR THROUGH OUT CABIN ON DESCENT.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT JFK ON 03/11/2013.  SYSTEM GROUND CHECK NORMAL OPERATION.
